It is currently Tue Aug 22, 2017 2:25 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: Suboxone and pupil size
PostPosted: Fri May 22, 2009 6:11 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Short recap about me before I get into my question. I've been on Sub since December, for opiate addiction as well as chronic pain. I take 8mg, three times daily. Aside from minor adjustments between December and February, that has been a consistent dosage for me.
A couple of months into my treatment I noticed that my pupils were pretty damn small, all the time. Not really pin-point, but small enough for me to notice. I asked my doctor and he told me very casually that it was just the Suboxone. No big deal.
Today I read one of the doctor's blogs as well as a post here on the forum about it.
I've never really had any side effects to speak of since my induction; no headaches or nausea, no sleep problems. All's been well. I haven't relapsed or used and I don't take any benzos anymore. A few days ago I had my first appointment with my new doctor. (Due to a move.) He spent a really long time with me and didn't mention it to me (didn't notice?). Since I just read these items today, I didn't have concerns to ask him about.
Should I be worried? I feel just fine.
Any comments are welcomed. Thanks all!
Melissa


Top
 Profile  
 
 Post subject:
PostPosted: Sun May 24, 2009 4:55 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 13, 2009 2:11 am
Posts: 427
Location: Fishers, Indiana
Hey Hatmaker,
very glad to hear your doing well with Suboxone. I've noticed the same thing myself, not pinpoint but seemingly smaller than the size I thought they should be. I've been on Suboxone for over 2.5 years and haven't had any problems aside from occassional headaches which I believe are from the naloxone. I don't know if I'm just expecting my pupils to be smaller and that's why they appear that way or if they really are smaller than they should be. Either way though I think if that's the only side effect your having sounds like a really good deal. I'm not aware of anything serious it could cause, aside from maybe not having to wear sunglasses as often? lol :lol: Anyways good to hear you found a decent Sub Dr. after you moved and wish ya all the best,
Matt

_________________
"If you're going through hell, ....keep going!"
-Winston Churchill


Top
 Profile  
 
 Post subject:
PostPosted: Sun May 24, 2009 5:13 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Thanks, Matt, for all you said in your response. When I read about side effects and realize I have so few, I guess I am lucky. My reason for posting this topic was the following: I was reading past articles from the doctor as well as older posts on the forum and ran across a couple that concerned me. (I should also make clear that I seem to panic a bit prematurely sometimes!) I honestly don't recall the title of the doctor's article, but he posted a couple of pupil pictures with his article. It talked about small pupil size as it related to overdose.
Anyhoo...therein lies the reason for my seeming alarm.
Thanks, again.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group